# SDR CALA2025091208827

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMER EXIT DOOR FWD AND VERT BEAMS CRACKED.   REMOVED AND REPLACED LH AFT EMER EXIT DOOR FWD VERT BEAM IAW A32 0SRM 51-42-11/001 AND DRAWINGS D52279010010 AND D52279040004.
